MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 9; PRSTHSS,KNEE,PTLLFMRTBL,SMCNSTRIND,CMNTD,PLYMRMTALPLYMR

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 9; PRSTHSS,KNEE,PTLLFMRTBL,SMCNSTRIND,CMNTD,PLYMRMTALPLYMR
Catalog Number 74022129
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling (2091)
Date of Event 09/01/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a surgical intervention was performed due to knee swelling and pain.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached the results of our investigation.(b)(4).

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 9
Common Device Name
PRSTHSS,KNEE,PTLLFMRTBL,SMCNSTRIND,CMNTD,PLYMRMTALPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7015632
Report Number1020279-2017-00991
Device Sequence Number18871052
Product Code JWH
UDI-Device Identifier00885556170618
UDI-Public00885556170618
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Catalogue Number74022129
Device Lot Number13JM00362B
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2017
Supplement Date Received by Manufacturer10/30/2017
Initial Report FDA Received Date11/09/2017
Supplement Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR